# SDR UIEA2018102702381

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,334 hours, 14,461 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE AUTO 1 STATUS MESSAGE.  REMOVED AND REPLACED THE NR 1 AUTO PRESSURE UNIT IAW AMM 23-31-00.  OPS CHECKED OK
